# SDR ASAA2023071244008

- Difficulty date: July 12, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,385 hours, 17,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Mid Cabin Ceilin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTS THE CENTER CEILING EXIT SIGN IS MISSING OVER ROW 16. GROUNDED - YES. INSTALLED NEW CENTER CEILING EXIT LENS COVER AFT SIDE OF CENTER EXIT SIGN. OPS NORMAL.
